# SDR AALA20050025

- Difficulty date: January 13, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - FORWARD SEAT MOUNTED EMERGENCY LIGHT AT SEAT 3E INOPERATIVE.  REPLACED FORWARD CONNECTOR FOR FORWARD SEAT MOUNTED EMERGENCY LIGHT AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
